# SDR SIMA20211222003

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 41,416 hours, 36,920 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 15A AND 16A EMERGENCY LIGHT FLOOR POWER STRIP WIRE BORKEN.-C/A-RAR EMERGENCY FLOOR PROXIMITY STRIP LIGHT IAW AMM 33-50-12 OPC GOOD
